# SDR IU62003F00020

- Difficulty date: May 7, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Make and model: Boeing 737-200
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 511532
- Condition: Overtorqued
- Location: Shuttle Valve
- Component: Shuttle Valve, Pneudraulics
- Component part number: 50602
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED INSIDE THE MOUNTING HOLE.  OVER-TORQUED OR OVER-PRESSURIZED.  EVALUATE THE DESIGN/ MATERIAL HOUSING IS MADE FROM.
